# SDR AALA20131120010

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 72,013 hours, 25,610 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM DFW THE CREW REPORTED LT AFT FUEL BOOST PUMP FAILED.  EMERGENCY WAS & THE CREW ACCOMPLISHED QRH PROCEDURES.  THE FLIGHT DIVERTED MSY WITH A REPORTED 1900 LB FUEL IMBALANCE.  PLACARDED LT AFT FUEL BOOST PUMP IAW MEL, REFUEL & DISPATCHED THE FLIGHT.
